# SDR 2002F00887

- Difficulty date: July 27, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN MIA, NR 3 ENGINE STRUT O/H LIGHT CAME ON, WHEN REDUCING POWER LIGHT WENT OUT.  FOLLOWED PROCEDURES AND RETURNED TO MIA.  FOUND LOOSE 13TH STAGE MOD VALVE CLAMP AT ENGINE STRUT TIGHTENED SAME PER MM 20-80-1 AND RAN ENGINE PER MM 71-00.  OPS CHECK GOOD A/C RETURNED TO SERVICE.  (M)
